Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

AMS Home | AMS Bookstore | Customer Services
Mobile Device Pairing

How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2294  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046

Visit the AMS Bookstore for individual volume purchases.

Powered by MathJax

Asymptotics for solutions of linear differential equations having turning points with applications

About this Title

S. Strelitz

Publication: Memoirs of the American Mathematical Society
Publication Year 1999: Volume 142, Number 676
ISBNs: 978-0-8218-1352-2 (print); 978-1-4704-0267-9 (online)
MathSciNet review: 1625068
MSC (1991): Primary 34E05; Secondary 34B05, 34E20, 34L20

View full volume PDF

Read more about this volume

View other years and numbers:

Table of Contents


  • I. The construction of asymptotics
  • II. Applications: Existence and asymptotics of eigenvalues